# SDR SWIA202005110564

- Difficulty date: April 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR INTERCOSTAL AT DD3 BETWEEN FS320.163 AND FS338.963 HAS CORROSION. (MARKED)    (C-CHECK) RO 5/7/2020   REPLACED PAX DOOR INTERCOSTAL AT DD3 BETWEEN FS320.163 & 338.963 PER SRM & BOMBARDIER DRAWING.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD.
